A 93-year-old female asked:
Disclaimer

My MOther 88; in nursing home; in a private pay status. I have noticed charges for last 3 mo for hydrocodone (30-75-75 ct) not usd prior. be worried?

1 doctor answer
Dr. Robert Fietsam
34 years experience in Thoracic Surgery
Yes, ask questions: that is a lot of narcotic pills for an88 yo. Is somebody charging them to get account but taking the meds them self, or else,what is all her pain coming from
Answered on Mar 14, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Andrius Baskys
45 years experience in Geriatric Psychiatry
There : There is a possibility that ultram - also known as tramadol, will cause the allergy as well. I would like to refer you to an excellent article in the ... Read More
A female asked:
Dr. Andrius Baskys
45 years experience in Geriatric Psychiatry
There : There is a possibility that ultram - also known as tramadol, will cause the allergy as well. I would like to refer you to an excellent article in the ... Read More
2
2 thanks
A 34-year-old female asked:
Dr. Robert Killian
27 years experience in General Practice
Hydrocodone: A few hours for the narcotic. There would be no reason to not nurse when you are on Clindamycin.
1
1 thank
A 96-year-old female asked:
Dr. Richard Zimon
58 years experience in Internal Medicine
It would be: unusual for her medications to "suddenly" produce a bitter taste....just a thought ..look for possible DEPRESSION ....speak frankly with her Primary M ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month